PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
2008 | 62 | 1 | 143-147
Tytuł artykułu

Properties of harmonic conjugates

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
We give a new proof of Hardy and Littlewood theorem concerning harmonic conjugates of functions u such that ∫D |u(z)|pdA(z) < ∞, 0 < p ≤ 1. We also obtain an inequality for integral means of such harmonic functions u.
Rocznik
Tom
62
Numer
1
Strony
143-147
Opis fizyczny
Daty
wydano
2008-01-01
online
2009-02-09
Twórcy
  • Institute of Mathematics, M. Curie-Skłodowska University, pl. Marii Curie-Skłodowskiej 1 20-031 Lublin, Poland
Bibliografia
  • Hardy, G. H., Littlewood, J. E., Some properties of conjugate functions, J. Reine Angew. Math. 167 (1931), 405-423.
  • Hardy, G. H., Littlewood, J. E., Some properties of fractional integrals II, Math. Z. 34 (1932), no. 1, 403-439.
  • Kaczor, W. J., Nowak, M. T., Problems in Mathematical Analysis III, Amer. Math. Soc., Providence, RI, 2003.
  • Watanabe, H., Some properties of functions in Bergman space Ap, Proc. Fac. Sci. Tokai Univ. 13 (1978), 39-54.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.doi-10_2478_v10062-008-0015-1
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.